The structure of L-ideals of measures algebras
Izuchi, Keiji
Studia Mathematica, Tome 54 (1976), p. 125-131 / Harvested from The Polish Digital Mathematics Library
Publié le : 1976-01-01
EUDML-ID : urn:eudml:doc:218110
@article{bwmeta1.element.bwnjournal-article-smv59i1p9bwm,
     author = {Keiji Izuchi},
     title = {The structure of L-ideals of measures algebras},
     journal = {Studia Mathematica},
     volume = {54},
     year = {1976},
     pages = {125-131},
     zbl = {0366.22004},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv59i1p9bwm}
}
Izuchi, Keiji. The structure of L-ideals of measures algebras. Studia Mathematica, Tome 54 (1976) pp. 125-131. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv59i1p9bwm/